# SDR VIBR20131202002

- Difficulty date: May 23, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N160MG
- Make and model: Lear 60LEAR
- Aircraft serial: 0244
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PILOT EXPERIENCED APU FIRE ANNUNICATOR ON DESCENT WITH APU NOT OPERATING.  PILOT DISCHARGED APU FIRE BOTTLE.  INSPECTED APU RELAY BOX AND FOUND AND STAR WASHER STUCK BETWEEN THE 2 WIRES FOR THE APU FIRE FAULT, BITE, INDICATOR, THIS GAVE THE CIRCUT A GROUND AND GIVING A FALSE APU FIRE LIGHT. REINSTALLED STAR WASHER AND NUT FOR THE APU FIRE FAULT, BITE, INDICATOR.
